# SDR GTIA2021122336187

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 53,337 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: D5311380820001
- Condition: Dented
- Part time: 53,337 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FR 23+18" AT STR 42R REF HAECO NR 44150 RAF 01 OPENED-REPAIRED DENTED AREA ON FUSELAGE SKIN FR 23 + 18" STR 42R Y-175 IAW A319 REO L23549 AIRBUS OEM MESSAGE SR 81002501 REF RDAF # 81002501/003/2021#A
